Volume 18, Number 5
Preview Issue Next Issue

Purchase

Zhen Dong Luo

J. Comp. Math., 18 (2000), pp. 449-456

Preview Purchase PDF 0 61 Article preview

Purchase

Zheng Da Huang

J. Comp. Math., 18 (2000), pp. 457-466

Preview Purchase PDF 0 66 Article preview

Purchase

Hua Zhong Tang and Hua Mu Wu

J. Comp. Math., 18 (2000), pp. 467-480

Preview Purchase PDF 0 58 Article preview

Purchase

Zheng Kuang and Ming Gen Cui

J. Comp. Math., 18 (2000), pp. 481-486

Preview Purchase PDF 0 59 Article preview

Purchase

Han Lin Chen and Si Long Peng

J. Comp. Math., 18 (2000), pp. 487-512

Preview Purchase PDF 0 60 Article preview

Purchase

Yan Gao

J. Comp. Math., 18 (2000), pp. 513-520

Preview Purchase PDF 0 59 Article preview

Purchase

Lan Chieh Huang

J. Comp. Math., 18 (2000), pp. 521-540

Preview Purchase PDF 0 68 Article preview

Purchase

Qi Ding Zhu

J. Comp. Math., 18 (2000), pp. 541-550

Preview Purchase PDF 0 57 Article preview

Purchase

Zhong Ci Shi and Xue Jun Xu

J. Comp. Math., 18 (2000), pp. 551-560

Preview Purchase PDF 0 57 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80